# SDR SWIA2019092746355

- Difficulty date: May 28, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 39,588 hours, 34,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG WHEEL WELL WS 53.60 BATT CHANNEL HAS CORROSION AROUND CANNON PLUGS (C-CHECK) RO: 09/26/2019 REPLACED CORRODED ANGLE WITH NEW ANGLE P/N 601R10203 -33 IAW SRM.
